# SDR ASAA2017072321454

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,220 hours, 10,699 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WIRE HARNESS MW0311 IS CHAFED THRU INTERIOR LOOM NEAR 12 O'CLOCK POSITION.   ACFT GROUNDED.  REPLACED THE WIRE HARNESS IAW MM 73-21-06-000-802-F00, AND 400-802-F00. OPS CHECKED IAW MM 73-21-06-400-802-F00.  TWO CIRCUIT BREAKERS OPENED AND CLOSED. STILL NEEDS BLEED AIR REGULATOR OP TEST. IAW L/P 11812036 FOR ALT DEACTIVATION. IAW L/P 11812037 FOR LK TEST OF GROUND WING TAIL BLEED AIR PORTS.  BLEED AIR REGULATOR OPS TEST NORMAL IAW MM 73-21-06-400-802.
